Home > Journals > Minerva Anestesiologica > Past Issues > Minerva Anestesiologica 2019 December;85(12) > Minerva Anestesiologica 2019 December;85(12):1369-70

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Publication history
Reprints
Permissions
Cite this article as

 

LETTERS TO THE EDITOR   Freefree

Minerva Anestesiologica 2019 December;85(12):1369-70

DOI: 10.23736/S0375-9393.19.13813-8

Copyright © 2019 EDIZIONI MINERVA MEDICA

language: English

Atropine or adrenaline plus atropine may constitute appropriate treatment for cardiac arrest caused by intramyometrial injection of vasopressin

Shouming CHEN 1, 2, Lan WU 1, 2, Yaqin XIONG 1, 2

1 Department of Anesthesiology, West China Second University Hospital, Sichuan University, Chengdu, China; 2 Key Laboratory of Birth Defects and Related Diseases of Women and Children (Sichuan University), Ministry of Education, Chengdu, China



top of page